Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 3, Issue 9, Part B (2017)

On Soft πg*b* - closed sets in soft topological spaces

Author(s)
Vaiyomathi K and Athika A
Abstract
The aim of this paper is to introduce a new class of sets called soft π generalized *b*-closed set (briefly soft πg*b* -closed) in soft topological space which is defined over the universe of the given set with a fixed set of parameters. Further, we investigate its properties and its relationship with other soft closed.
Pages: 73-80  |  290 Views  16 Downloads
How to cite this article:
Vaiyomathi K and Athika A. On Soft πg*b* - closed sets in soft topological spaces. International Journal of Applied Research. 2017; 3(9): 73-80.
Call for book chapter
Journals List Click Here Research Journals Research Journals